# SDR XNOA1172

- Difficulty date: December 20, 2003
- Submitted: January 8, 2004
- Operation: Air carrier
- Aircraft: N704A
- Make and model: Boeing 727-100
- Aircraft serial: 19504
- Aircraft time: 45,036 hours, 32,633 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Condition: Failed
- Location: Lt A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LT A/C PACK FILLS COCKPIT WITH SMOKE.  TRANSFERRED TO DMI 3727 PER ENA MEL 21-5-2 CAT "C" PLACARDS INSTALLED. R&R LT PACK COOLING FAN, OPS CHECKS GOOD IAW B-727 MM 21-52-91. THIS CLEARS DMI 3727 PLACARDS REMOVED. (CLOSED)
